# SDR 99ZZZX437

- Difficulty date: October 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709PV
- Make and model: Dhav DHC6300
- Aircraft serial: 640
- System (JASC): 2435 · Starter-Generator
- Part: Generator
- Part number: 23048004
- Condition: Failed
- Location: Start/Generator
- Part time: 1,293 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED LOSS OF BOTH STARTER/GENERATORS IN CRUISE FLIGHT.  SYSTEM TROUBLESHOOTING LEAD TO THE AIR CONDITIONING SYSTEM BEING DEFERRED (21-1) CAUSING A SYSTEM OVERLOAD.  AIRCRAFT WAS OPERATED IN DIFFERENT CONFIGURATIONS TO COME TO THIS CONCLUSION.  AIRCRAFT WAS RETURNED TO SERVICE WITHOUT FURTHER SYSTEM FAILURES.  UPON AIR CONDITIONING SYSTEM MAINTENANCE TO CLEAR THE MEL, MAINTENANCE DISCOVERED, DURING ELECTRICAL SYSTEM TROUBLESHOOTING, NR 1 GENERATOR HAD A HOLE BURNED IN THE BRUSH COVER.  THE AFFECTED GENERATOR WAS REMOVED AND REPLACED, ALL AFFECTED SYSTEMS OPERATIONALLY CHECKED GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
